zbMATH — the first resource for mathematics

On nonlocal Cauchy problems for constrained differential inclusions in Euclidean space. (English) Zbl 1335.34047
Author’s abstract: We investigate the existence of solutions of constrained nonlinear differential inclusions with nonlocal boundary conditions. Our viability theorems are based on the assumption that the right-hand side of differential inclusion is defined on the domain possessing a certain type of geometric regularity, expressed in terms of locally Lipschitz functional constraints. For solvability of the Floquet boundary value problems associated with differential inclusions we engage the bound set technique. It relies on the usage of not necessarily differentiable bounding functions.
34A60 Ordinary differential inclusions
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
Full Text: DOI
[1] Andres, J.; Malaguti, L.; Taddei, V., Floquet boundary value problems for differential inclusions: a bound sets approach, Z. Anal. Anwend., 20, 709-725, (2001) · Zbl 0986.34012
[2] Andres, J.; Malaguti, L.; Taddei, V., Bounded solutions of Carathéodory differential inclusions: a bound sets approach, Abstr. Appl. Anal., 9, 547-571, (2003) · Zbl 1036.34011
[3] Andres, J.; Malaguti, L.; Taddei, V., A bounding functions approach to multivalued boundary value problems, Dynam. Systems Appl., 16, 37-48, (2007) · Zbl 1126.34010
[4] Artstein, Z.; Prikry, K., Caratheodory selections and the scorza dragoni property, J. Math. Anal. Appl., 127, 540-547, (1987) · Zbl 0649.28011
[5] Aubin, J., Viability theory, (1991), Birkhäuser Basel · Zbl 0755.93003
[6] Aubin, J.; Cellina, A., Differential inclusions, (1984), Springer Berlin
[7] Aubin, J.; Frankowska, H., Set-valued analysis, (1990), Birkhäuser Boston · Zbl 0713.49021
[8] Bader, R.; Kryszewski, W., On the solution sets of constrained differential inclusions with applications, Set-Valued Var. Anal., 9, 289-313, (2001) · Zbl 0991.34011
[9] Bessaga, C.; Pełczyński, A., Selected topics in infinite-dimensional topology, (1975), PWN Warszawa · Zbl 0304.57001
[10] Clarke, F. H., Optimization and nonsmooth analysis, (1983), Wiley-Interscience New York · Zbl 0582.49001
[11] Cornet, B.; Czarnecki, M.-O., Représentations lisses de sous-ensembles épi-lipschitziens de \(\mathbb{R}^N\), C. R. Acad. Sci. Paris Sér. I, 325, 475-480, (1997) · Zbl 0893.49012
[12] de Blasi, F. S.; Górniewicz, L.; Pianigiani, G., Topological degree and periodic solutions of differential inclusions, Nonlinear Anal., 37, 217-245, (1999) · Zbl 0936.34009
[13] Deimling, K., Multivalued differential equations, (1992), Walter de Gruyter Berlin, New York · Zbl 0760.34002
[14] Gaines, R.; Mawhin, J., Coincidence degree and nonlinear differential equations, Lecture Notes in Math., vol. 568, (1977), Springer-Verlag Berlin · Zbl 0326.34021
[15] Gaines, R.; Mawhin, J., Ordinary differential equations with nonlinear boundary conditions, J. Differential Equations, 26, 200-222, (1977) · Zbl 0326.34021
[16] Górniewicz, L., Topological fixed point theory of multivalued mappings, (2006), Springer Dordrecht · Zbl 1107.55001
[17] Hiriart-Urruty, J.-B., Tangent cones, generalized gradients and mathematical programming, Math. Oper. Res., 4, 79-97, (1979) · Zbl 0409.90086
[18] Krasnosel’skii, M. A.; Zabreiko, P. P., Geometrical methods of nonlinear analysis, (1984), Springer-Verlag Berlin
[19] Lewicka, M., Locally Lipschitzian guiding function method for odes, Nonlinear Anal., 33, 747-758, (1998) · Zbl 0935.34007
[20] Mawhin, J., Topological degree methods in nonlinear boundary value problems, Reg. Conf. Ser. Math., vol. 40, (1979), AMS Providence, RI · Zbl 0414.34025
[21] Mawhin, J., Bound sets and Floquet boundary value problems for nonlinear differential equations, Univ. Iagel. Acta Math., 36, 41-53, (1998) · Zbl 1002.34010
[22] Ricceri, B.; Villani, A., Separability and scorza-Dragoni’s property, Matematiche (Catania), 37, 1, 156-161, (1982) · Zbl 0581.28004
[23] Warga, J., Fat homeomorphisms and unbounded derivative containers, J. Math. Anal. Appl., 81, 545-560, (1981) · Zbl 0476.26006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.